# SDR IPXA2022101972808

- Difficulty date: October 18, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 19,740 hours, 2,942 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IN CRZ FLT, NO.1E OIL QTY DECREASED TO 4 QT. SHORTLY AFTER THE QTY DECREASED TO 3 QT, THEN 2 QT THEN 1 QT. AND ZERO QTY, OIL PRESS 52 PSI, ENG WAS SHUTDOWN. CHECK LIST COMPLETED C/W IN FLIGHT WINDMILL INSP IAW 71-00-00-200-806-G00, FOUND OIL LEAK FROM EDP DISPATCH KIT, ALSO RE-INSTALLED DISPATCH KIT AND NO LEAK FOUND WITH ENGINE RUN IAW DMP 29-11-1-1B AND AMM 71-00-00-790-804-G00
